Two weeks post-surgery last December, I developed a rash on both sides of my neck along the muscles behind my ears. It was a lumpy, red, itchy area about 2 inches wide and 3 inches long. I thought it might be the beginnings of ringworm, so I used over the counter antifungal creams on it for three months while it came and went. Every time it came back, it scattered out more toward the front of my neck and itched less. I finally went to my GP and she diagnosed it as eczema and prescribed a topical corticosteriod,but it didn't phase the rash. I put up with it for another 3 months before going to a dermatologist who also said it is eczema and needed the same treatment. What I don't understand about this diagnosis is that my rash is lumpy and never dry or scaly. Since June, I have also had a recurring sinus infection that gets worse at the same time as the rash. I was given Bactrim for the sinus infections, which made the rash worse, and predisone for the rash, which made it better. I can't take these medications forever, so I would like to find the reason for these ailments, especially since they seem to be related. I would be very grateful for any new insights! Thank you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.